# SDR 97ZZZX241

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2758L
- Make and model: Bell 206L-1
- Aircraft serial: 45266
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: M/R Tip
- Part time: 2,534 hours
- Component: 206011100025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION FOUND CORROSION AT TIP OF BLADE.
